| Model Number |
VICM5 13.7 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/27/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-clinical signs 4581: significant reduction of irido-corneal angles.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.7mm vicm5 13.7 implantable collamer lens of -10.50 diopter was implanted into the patient's left eye (os) on (b)(6) 2024.Excessive vault with significant reduction of irido-corneal angles was observed.On (b)(6) 2024 the lens was explanted and on the same day different surgery a replacement lens of a shorter length was implanted and the problem was resolved.